Algicon Oral Suspension
Algicon Oral Suspension is manufactured by Leon Pharmaceuticals Ltd. Algicon Oral Suspension contains (500 mg+100 mg)/5 ml Sodium Alginate + Potassium Bicarbonate. It is Antacids class drug.
Potassium Bicarbonate & Sodium Alginate belongs to a group of medicines called ‘Reflux Suppressants’. Reflux is the process in which the acid juices in the stomach flow back up into the food pipe causing the pain and discomfort commonly known as heartburn. Potassium Bicarbonate & Sodium Alginate works by forming a protective layer that floats on the top of the stomach contents, preventing reflux and keeping the stomach contents away from the lining of the food pipe.
Treatment of symptoms of gastroesophageal reflux such as acid regurgitation, heartburn and indigestion (related to reflux), for example, following meals, or during pregnancy, or in patients with symptoms related to reflux oesophagitis.
|Generic:||Sodium Alginate + Potassium Bicarbonate|
|Weight:||(500 mg+100 mg)/5 ml|
|Manufacturer:||Leon Pharmaceuticals Ltd|
|Last Updated:||November 19, 2020 at 6:15 pm|
Table Of contents
Algicon contains Sodium Alginate + Potassium Bicarbonate (500 mg+100 mg)/5 ml. Algicon Dosage:
Daily 4 times, after meals & before bedtime.
- Adult and child over 12 years: 1-2 tablets.
- Child 6-12 years: 1 tablet.
- Adult and child over 12 years: 5-10 ml.
- Child 2-12 years: 2.5-5 ml.
This is not recommended for children under 2 years of age.
In addition to the desired effect of the drug, some side effects may appear such as: nausea, constipation, diarrhea or headache. In these cases consult a physician. In case too big dosage has been taken, there might appear a sensation of swelling. In this case it is advisable to consult a physician.
Should be prescribed with caution in patients with renal impairment and congestive cardiac failure.
If you are taking other medicines concomitantly, or have just completed another drug treatment, inform your physician in order to prevent hazards or inefficacy arising from drug interactions.
Pregnancy Lactation use
This can be given in pregnant and lactating women.
This medicinal product is contraindicated in patients with known or suspected hypersensitivity to the active substances or to any of the excipient.
Over dosage with this formulation is a rare case. In case of overdose please consult with a registered physician.
Interaction with other Medicine
Store in a cool place (in room temperature, below 30° C).